# SDR AALA202205165964

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 35,183 hours, 14,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO DOOR THRESHOLD WEB LOCATED BETWEEN BS 440 AND BS 792 AND RBL 24. REPLACED WEB PER DRAWING 143A8330 AND SRM 51-40-02.
